Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Hilbert ball and bi-ball are holomorphically inequivalent


Authors: Stephen J. Greenfield and Nolan R. Wallach
Journal: Bull. Amer. Math. Soc. 77 (1971), 261-263
MSC (1970): Primary 5755, 3260, 2270
DOI: https://doi.org/10.1090/S0002-9904-1971-12710-6
MathSciNet review: 0268918
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Greenfield and N. Wallach, Automorphism groups of bounded domains in Banach space (to appear). MR 296359
  • 2. L. Harris, Schwarz's lemma in normed linear space, Proc. Nat. Acad. Sci. U.S.A. 62 (1969), 1014-1017. MR 275179
  • 3. L. K. Hua, Harmonic analysis of functions of several complex variables in the classical domains, Science Press, Peking, 1958; English transl., Transl. Math. Monographs, vol. 6, Amer. Math. Soc., Providence, R. I., 1963. MR 23 #A3277; MR 30 #2162. MR 171936
  • 4. C. L. Siegel, Symplectic geometry, Amer. J. Math. 65 (1943), 1-86; Academic Press, New York, 1964. MR 4, 242; MR 29 #1362. MR 8094

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5755, 3260, 2270

Retrieve articles in all journals with MSC (1970): 5755, 3260, 2270


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12710-6

American Mathematical Society